MAUDE Adverse Event Report: BRACCO INJENEERING S.A. FASTLOAD CTA DUAL SYRINGE PACK; INJECTOR AND SYRINGE, ANGIOGRAPHIC

BRACCO INJENEERING S.A. FASTLOAD CTA DUAL SYRINGE PACK; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number 017354
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male.Procedure: ct angioplasty chest with contrast.Contrast leaked from injector/tubing connection during the injection.Tubing secure prior to injection but unable to see site of leakage.No known injury to patient.Manufacturer response for injector and syringe, angiographic, fastload cta dual syringe pack (per site reporter), will obtain.

Brand Name
FASTLOAD CTA DUAL SYRINGE PACK
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
BRACCO INJENEERING S.A.
7905 fuller road
eden prairie MN 55344
MDR Report Key20075091
Report Number20075091
Device Sequence Number6573799
Product Code DXT
UDI-Device Identifier17630039300880
UDI-Public(01)17630039300880(17)270604(11)240604(10)256819
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/15/2024
Report Date (Section F) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number017354
Device Catalogue Number017354
Device Lot Number256819
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/27/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/27/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age80 YR
Patient SexMale
Date Report Sent to FDA08/15/2024